# SDR DALA2019121307272

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 19,097 hours, 7,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3823 L2 SLIDE LIGHT OUT .CORRECTIVE ACTION: RELAMPED PER B737 AMM 33-51. OPS NORMAL. (6077095)
